# SDR AALA20110809TUL01

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 61,911 hours, 21,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CORROSION NUMBER 9 SLAT LOWER SKIN, FORWARD OF OUTBOARD MAIN TRACK.  REMOVED DAMAGE AREA AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
